# SDR CA040412006

- Difficulty date: April 12, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 43,782 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

(CAN) FAULT: HIT 2 GEESE ON T/O HIGH SPEED REJECTED RETURNED TO GATE.  FOUND EVIDENCE OF BIRD INGESTION AT NR 1 ENG.   SEVERAL DAMAGED BLADES, A/C ROUTED TO HANGAR FOR ENGINE BOROSCOPE.
